# SDR SWAA2013102821441

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 36,423 hours, 24,324 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 5940751
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT SIDE HORIZONTAL STABILIZER BANANA FAIRING CRACKED.  REPAIRED FAIRING IAW TRA.
